I am an 21 year old male with no recent medical history. As a toddler I had a bowel obstruction but thats about it.
It all started after a trip to Southeast Asia (HK, Malaysia, Singapore) and the pacific(AU,NZ). I was tired all the time and not in the mood to do anything, loss of appetite and woke up every night after about 6 hours of sleep. After a while i had to go to the toilet all the time and i went to the doctor. She prescribed antibiotics
against an urinary tract infection. (Trimethoprim) I was supposed to take 2 pills a day for 3 days. I got to pill #3 and began feeling really weird, really lightheaded. A friend of mine noticed that my eyes were yellowish and later on I noticed that so was my faeces. I stopped to take the pills and went to the doctor again. He took a blood and urine sample - nothing out of the ordinary. No abnormal liver readings, nothing. He told me to take it easy, eat well and wait and see how it develops. He also told me to take a 2 vitamin pill a day overdose for 4 days and after this the recommended 1 pill per day.
First it all seemed to get better, I was feeling better and was in a good mood. After a while everything changed for the worse again. I was feeling tired all over again. More recently i have noticed some numbness in my feet and hands.
Once it felt like my heart was racing and I had shortness of breath. Sex with my girlfriend is also impossible since im not in the mood and cant get my penis up. In the last 2 months i have lost about 5kg weight. I have an appointment to the doctor the day after tomorrow but i would be grateful if someone would have any idea what´s wrong with me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?